Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hi I Am 6 Weeks Into Taking Pregabalin, Noticed That My Hair Is Becoming Thinner Has Anyone Experienced This If So What Did You Do?

Hi I Am 6 Weeks Into Taking Pregabalin, Noticed That My Hair Is Becoming Thinner Has Anyone Experienced This If So What Did You Do?

A MyFibroTeam Member said:

@A MyFibroTeam Member hello try taking folic acid , it helps , honestly it really does !smooches pooches

posted almost 4 years ago
A MyFibroTeam Member said:

It could also just be another Fibro side effect too, that was actually one of my 1st symptoms before I started having the pain and brain fog.

posted almost 4 years ago
A MyFibroTeam Member said:

Hair loss was one of my first symptoms before being diagnosed. I haven't noticed hair loss from lyrica though.

posted almost 4 years ago
A MyFibroTeam Member said:

I will try that. I am afraid that aside from the Fibro, another culbret could also be heredity, my Great Grandmother was as bald as a billiard ball the day she died LOL.

posted almost 4 years ago
A MyFibroTeam Member said:

Yes, I was put on Lyrica and I noticed my hair thinning and falling out.

posted almost 4 years ago
Already a Member? Log in